×

Found 1,903 Documents (Results 1–100)

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 1517.46028

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  46F10 43A60
PDF BibTeX XML Cite
Full Text: DOI

Combined measure and shift invariance theory of time scales and applications. (English) Zbl 1512.34001

Developments in Mathematics 77. Cham: Springer (ISBN 978-3-031-11618-6/hbk; 978-3-031-11619-3/ebook). xvi, 434 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 1503.43007

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  43A60 43A85 33E30
PDF BibTeX XML Cite
Full Text: DOI

\(C_0\)-semigroup and Stepanov-like almost automorphic functions in matched spaces of time scales. (English) Zbl 1481.26028

N’Guérékata, Gaston M. (ed.) et al., Studies in evolution equations and related topics. Cham: Springer. STEAM-H, Sci. Technol. Eng. Agric. Math. Health, 129-154 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Dynamic behavior of a class of delayed Lotka-Volterra recurrent neural networks on time scales. (English. Russian original) Zbl 1486.34161

Russ. Math. 65, No. 11, 59-75 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 67-85 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Almost periodic and almost automorphic functions in abstract spaces. 2nd edition. (English) Zbl 1479.43001

Cham: Springer (ISBN 978-3-030-73717-7/hbk; 978-3-030-73720-7/pbk; 978-3-030-73718-4/ebook). xii, 134 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software